# SDR HNAA2014022800062

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 46,784 hours, 55,470 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 11300105
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR EXTENSION, NOSE AND RT MAIN UP WITH IN TRANSIT AND LT MAIN GEAR RED( UNSAFE) LIGHT ILLUMINATED.  PERFORMED ALT. EXTENSION AND LANDED. GEAR PINS INSTALLED AT GATE.  JACKED ACFT, SWUNG GEAR. VERIFIED LT GEAR WOULD NOT EXTEND AS COMMANDED. INSPECTED AND FOUND UPLOCK ACTUATOR HOOK GROOVED.  R & R UPLOCK ACTUATOR IAW AMM 32-30-27.  OPS CHECKED AND LEAKED CHECKED GOOD.
